Diphenylarsinic acid poisoning from chemical weapons in Kamisu, Japan.

@article{Ishii2004DiphenylarsinicAP,
  title={Diphenylarsinic acid poisoning from chemical weapons in Kamisu, Japan.},
  author={Kazuhiro Ishii and Akira Tamaoka and Fujio Otsuka and Nobuaki Iwasaki and Kenji Shin and Akira Matsui and Ginji Endo and Yoshito Kumagai and Tetsuro Ishii and Shin'ichi Shoji and Tsuyoshi Ogata and Mutsuo Ishizaki and Mikio Doi and Nobuhiro Shimojo},
  journal={Annals of neurology},
  year={2004},
  volume={56 5},
  pages={
          741-5
        }
}
We noted a new clinical syndrome with prominent cerebellar symptoms in apartment building residents in Kamisu, Japan. The well that provided drinking water contained diphenylarsinic acid, a degradation product of diphenylcyanoarsine or diphenylchloroarsine, which were developed for use as chemical weapons, inducing severe vomiting and sneezing. Characteristics of diphenylarsinic acid poisoning include brainstem-cerebellar and cerebral symptoms. Mental retardation associated with brain atrophy… CONTINUE READING

Citations

Publications citing this paper.
SHOWING 1-10 OF 24 CITATIONS